# SDR 98ZZZX4761

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500DC
- Make and model: Hughes 369D
- Aircraft serial: 290456D
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: K776A
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER DOES NOT TURN ON.  REMOVED AND REPLACED.
